The Wintner theorem in unital complete random normed algebras
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1973-1979
https://doi.org/10.4134/BKMS.2013.50.6.1973
Published online November 1, 2013
Yuehan Tang
Jiaxing University
Abstract : The main purpose of this paper is to give the Wintner theorem in unital complete random normed algebras which is a random generalization of the classical Wintner theorem in Banach algebras. As an application of the Wintner theorem in unital complete random normed algebras, we also obtain that the identity operator on a complete random normed module is not a commutator.
Keywords : random normed module, random normed algebra, random spectrum, Wintner theorem
MSC numbers : 46H25, 46H05, 15A78
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd